MAUDE Adverse Event Report: ZIMMER DENTAL IMP, TSV, 4.7, 10, MTXF, MG,HA; DENTAL IMPLANT

ZIMMER DENTAL IMP, TSV, 4.7, 10, MTXF, MG,HA; DENTAL IMPLANT
Model Number TSVTWH10
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/08/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).Pma/510k: k133339.
 
Event or Problem Description
It was reported that implant fractured, likely caused from clenching/grinding.Tooth # 19.Symptoms as a result of the event: none indicated.
 
Additional Manufacturer Narrative
An imp, tsv, 4.7, 10, mtxf, mg,ha (tsvtwh10) was returned for investigation.Visual inspection of the as returned product identified worn markings due to usage, bone, blood and a fracture at the collar.No pre-existing conditions were noted on the per.The reported device location was #19 and was used for approximately 4 years pictures or x-ray images were not provided.Appropriate documentation was reviewed.Dhr review was completed for the subject lot number (63893933).It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event was noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot number (63893933) for similar event and no other complaint was identified.Based on the available information, device malfunction did occur and the reported event was confirmed.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
IMP, TSV, 4.7, 10, MTXF, MG,HA
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key13625074
Report Number0002023141-2022-00531
Device Sequence Number5037280
Product Code DZE
UDI-Device Identifier00889024344341
UDI-Public(01)00889024344341(17)230131(10)63893933
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K101880
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 08/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date01/31/2023
Device Model NumberTSVTWH10
Device Catalogue NumberTSVTWH10
Device Lot Number63893933
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/14/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2022
Supplement Date Received by Manufacturer08/08/2022
Initial Report FDA Received Date02/28/2022
Supplement Report FDA Received Date08/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/16/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age34 YR
Patient SexFemale